Pfizer GSK Paracetamol 500mg Film Coated Tablets 24 Pack

€2.25

Bestseller
Code paracetamol-p24


Add to Basket
Product Info

These Paracetamol Tablets are an effective pain relief medication containing paracetamol. Paracetamol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu, migraines, dental pain, headaches, period pain or rheumatic pain.

  • Effective pain relief
  • Reduces fever
  • Easy to swallow
  • Gluten-Free

Previously branded as Pfizer but now license as GlaxoSmithKline (GSK)

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Adults and children over 16 years:  Swallow 1-2 tablets with a glass of water 3 to 4 times daily as required. Do not take more than 8 tablets in any 24-hour period.

Children under 6: Do not give to children under 6

Children aged 6-9 years of age: Give half a tablet to swallow with water every 4-6 hours

Children aged 10-11 years: 1 tablet, every 4-6 hours.

Children aged 12-15 years: 1 to 1 and a half of a tablet, every 4-6 hours.

Pfizer Paracetamol Tablets are a pain relief medication containing paracetamol. Pfizer Paracetamol fights against pain such as headache, muscle pain, backache, toothache and period pain. These tablets are gentle on the stomach.

Maximum order quantity of two packets per order. 

 If you are pregnant or breast-feeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains 500mg of paracetamol.

Other ingredients: Croscarmellose sodium, povidone, pregelatinised maize starch and stearic acid. The tablets coating contains hypromellose (E464) and macrogol. Gluten-Free

Delivery Info

*Order Delivery Time* - UPDATED 21st September 12pm

Delivery Within Ireland - Orders will be dispatched from our warehouse within 1 working day. Once your order has been dispatched your order will be delivered the next working day (Monday-Friday).

European Courier Delivery (DPD) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 6-7 working days.

International Deliveries

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty